# SDR SWI2024031100200

- Difficulty date: December 29, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Bs 974
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING ON LOWER FUSELAGE SKIN AT FS974 (MARKED, CHAFFING FROM SUPPORT STRAP ON PANEL 196DR).   (C-CHECK RO 3/10/2024)   REPAIRED CHAFING ON LOWER FUSELAGE SKIN AT FS974 IAW ALL STEPS OF REO 670-53-00-718 REV -- DATED 2024-01-26 AND REO 670-53-00-290 REV-F, DATED 2019-04-26, LEAK CHECK GOOD. COMPLIED WITH TASK 51-900-1002-SKY.
